Prof (Dr) Himanshu Pandey
Prof (Dr) Himanshu Pandey
Professor of Statistics, DDU GORAKHPUR UNIVERSITY
No verified email
Title
Cited by
Cited by
Year
Bayesian estimation of the shape parameter of a generalized pareto distribution under asymmetric loss functions
H Pandey, AK Rao
Hacettepe Journal of Mathematics and statistics 38 (1), 69-83, 2009
232009
An optimum inventory policy for exponentially deteriorating items, considering multi variate Consumption Rate with Partial Backlogging
H Pandey, A Pandey
Mathematical Journal of Interdisciplinary Sciences 2 (2), 155-170, 2014
82014
A Study of Production Inventory Policy with Stock Dependent Demand Rate
H Pandey, A Pandey, D Kumar
International Journal of Statistics and Systems 12 (3), 431-439, 2017
42017
A Displaced Probability Model for the Child Mortality in a Family
H Pandey, A Pandey, VK Shukla
International Journal of Statistics and Applications 4 (2), 89-95, 2014
32014
Bayesian estimation of scale parameter of inverse Gaussian distribution using linex loss function
H Pandey, AK Rao
Journal of Computer and Mathematical Sciences 1 (2), 103-273, 2010
32010
The probability model for risk of vulnerability to STDs/or HIV infection among pre-marital female migrants in urban India
H Pandey, KK Shukla
Journal of Applied Quantitative Methods 5 (1), 145-51, 2010
32010
A new difference type median based estimator of the Finite population mean
SK Yadav, H Pandey
International Journal of Agricultural and Statistical Sciences 13 (1), 289-295, 2017
22017
A Study of Integrated Model with Variable Production and Demand Rate Under Inflation
D Kumar, A Pandey, H Pandey
Journal of Computer and Mathematical Sciences 7 (12), 674-681, 2016
22016
A study of EOQ Model with Ramp Type of Demand
H Pandey, A Pandey, D Kumar
International Journal of Scientific and Innovative Mathematical Research …, 2015
22015
Computer oriented Numerical Analysis
H Pandey, RK Mishra
Dominant Publ. & Distributors, 2014
22014
An Inflated Probability Model for the Rural Out-Migration
H Pandey, R Tiwari
Recent Research in Science and Technology, 2011
22011
BAYESIAN ESTIMATION OF THE PARAMETER OF THE p-DIMENSIONAL SIZE-BIASED RAYLEIGH DISTRIBUTION.
AK Rao, H Pandey, KL Singh
Lithuanian Journal of Statistics 56 (1), 2017
12017
Estimation of Maintainability in Object Oriented Design Phase: State of the art
V Rai, AM Srivastava, H Pandey, VK Singh
Int J Sci Eng Res 6 (9), 25-35, 2015
12015
A probability model for first conception and its Bayesian analysis
H PANDEY, AK YADAV
Journal of Computer and Mathematical Sciences Vol 4 (3), 135-201, 2013
12013
A Mathematical Programming Approach for Sugarcane Cultivation in the State of North India
H Pandey, A Pandey
S-JPSET 4 (2), 2013
12013
A Probability Model for the Child Mortality in a Family
H Pandey, J Kishun
Revista Colombiana de Estadística 33 (1), 1-11, 2010
12010
AN INFLATED PROBABILITY-DISTRIBUTION FOR THE NUMBER OF DEPENDENT MIGRANTS
H Pandey
Journal of Rural Development 11 (3), 367-373, 1992
11992
An Inflated Probability Model For Adult Out Migration Pattern
H Pandey, AK Dubey
1
Bayesian Estimation of the Scale Parameter of Weibull Distribution under Entropy Loss Function
AK Rao, H Pandey
Journal of Statistics and Mathematical Engineering 2 (2), 2016
2016
Parametric estimation of inflated type migration model
H Pandey, AK Yadav, R Tiwari
International Journal of Physical and Social Sciences 3 (3), 25-32, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–20